# SDR DALA2019090905247

- Difficulty date: August 30, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 80,702 hours, 36,467 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R228C
- Condition: Leaking
- Location: Apu Bay
- Part time: 75,167 hours, 33,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND THROUGH 9000FT HEAVY ODOR IN COCKPIT AND FORWARD GALLEY ROTTEN EGG/ BURNED OIL SMELL. APU OIL LEAKAGE, FOUND OIL WETNESS IN DUCTING OF APU COOLING FAN ASSY, REPLACED APU.
